# SDR TI1R001453

- Difficulty date: May 8, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- Engine: Tmeca ARRIEL1
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1176415103
- Part serial: 169722
- Condition: Inoperative
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOOST PUMP, INOPERATIVE PUMP, WILL NOT RUN.  REMOVED AND REPLACED.
